# SDR DHL2005782001

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 680005007
- Part serial: 1437
- Condition: Failed
- Location: Elevator
- Part time: 1,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION LOST ALL A-SYS HYD FLUID, PERFORMED ABNORMAL     CHECKLIST.  RIGHT ELEVATOR PCU FAILED.  REPLACED PER 27-30-81.  TESTS SERV PER 27-30-81.  SERV HYD PER M/M 12-12-0.  RAN ENG'S PER JRH 5.2 AND PURGED FLT CONTROLS.  NO FURTHER DEFECTS NOTED.
